# SDR UALA2010030500776

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 36,370 hours, 13,307 cycles
- Engine: Iae V2527A5
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 1535
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN SYSTEM-LOW.  RECORD PRESSURE PRIOR TO SERVICING. CREW REPORTS OXY PRESSURE IS DOWN TO 940 PSI. ORDMM REPORTS THAT 20 MINUTES AFTER SERVICING OXYGEN, LOST 40 PSI. AT 1332 HOURS O2 PRESSURE IS 1770 PSI AFTER SERVICING O2 AND COMPLETION OF R & R OF CAPT O2 MASK. ACCOMPLISHED, VERIFIED OXYGEN PRESSURE AT 1770 PS1 FOR 1 HOUR ON GATE, WITH NO LEAK DOWN AFTER CAPTS MASK REPLACEMENT.
